# SDR CALA0700628

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 737-3TO
- Aircraft serial: 23371
- Aircraft time: 68,197 hours, 30,876 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Release Mech
- Part number: 6531914102
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER'S SLIDING WINDOW (R2) FAILED OPERATIONAL TEST FROM OUTSIDE THE CONTROL CABIN (WINDOW DID NOT UNLOCK AND OPEN WHEN THE EXTERNAL RELEASE HANDLE WAS PULLED).  THE EMERGENCY RELEASE MECHANISM WAS LUBRICATED AND THE AREA WAS CLEANED.  A FUNCTIONAL CHECK WAS GOOD IAW AMM 56-12-11.
